메뉴 건너뛰기




Volumn 84, Issue 5, 1997, Pages 1361-1381

Equivalences of derived categories and K3 surfaces

(1)  Orlov, D O a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000439288     PISSN: 10723374     EISSN: 15738795     Source Type: Journal    
DOI: 10.1007/BF02399195     Document Type: Article
Times cited : (316)

References (13)
  • 1
    • 0007319258 scopus 로고
    • On the rates of growth of the homologies of Veronese subrings
    • Springer-Verlag
    • J. Backelin, "On the rates of growth of the homologies of Veronese subrings," In: Lecture Notes Math., Vol. 1183, Springer-Verlag (1985).
    • (1985) Lecture Notes Math. , vol.1183
    • Backelin, J.1
  • 4
    • 0000086711 scopus 로고
    • Representable functors, Serre functors, and mutations
    • A. I. Bondal and M. M. Kapranov, "Representable functors, Serre functors, and mutations," Izv. Akad. Nauk SSSR, Ser. Mat., 53, 1183-1205 (1989);
    • (1989) Izv. Akad. Nauk SSSR, Ser. Mat. , vol.53 , pp. 1183-1205
    • Bondal, A.I.1    Kapranov, M.M.2
  • 5
    • 84956114317 scopus 로고
    • English transl. in Math. USSR Izv., 35, 519-541 (1990).
    • (1990) Math. USSR Izv. , vol.35 , pp. 519-541
  • 8
    • 0010118140 scopus 로고
    • Frobenius splitting of Schubert varieties and linear syzygies
    • S. P. Inamdar and V. B. Mehta, "Frobenius splitting of Schubert varieties and linear syzygies," Amer. J. Math., 116, No. 6, 1569-1586 (1994).
    • (1994) Amer. J. Math. , vol.116 , Issue.6 , pp. 1569-1586
    • Inamdar, S.P.1    Mehta, V.B.2
  • 9
    • 0000145529 scopus 로고
    • Torelli theorem for Kähler K3 surfaces
    • E. Looijenga and C. Peters, "Torelli theorem for Kähler K3 surfaces," Compos. Math., 58, 145-186 (1981).
    • (1981) Compos. Math. , vol.58 , pp. 145-186
    • Looijenga, E.1    Peters, C.2
  • 10
    • 84972539524 scopus 로고
    • Duality between D(X) and D(X̂) with its application to Picard sheaves
    • S. Mukai, "Duality between D(X) and D(X̂) with its application to Picard sheaves," Nagoya Math. J., 81, 153-175 (1981).
    • (1981) Nagoya Math. J. , vol.81 , pp. 153-175
    • Mukai, S.1
  • 11
    • 0001242426 scopus 로고
    • On the moduli space of bundles on a K3 surface I
    • Tata Institute of Fundamental Research, Oxford University Press, Bombay-London
    • S. Mukai, "On the moduli space of bundles on a K3 surface I," In: Vector Bundles on Algebraic Varieties. Tata Institute of Fundamental Research, Oxford University Press, Bombay-London (1987).
    • (1987) Vector Bundles on Algebraic Varieties
    • Mukai, S.1
  • 12
    • 33646888988 scopus 로고
    • Integral symmetric bilinear forms and some of their applications
    • V. V. Nikulin, "Integral symmetric bilinear forms and some of their applications," Math. USSR Izv., 14, 103-167 (1980).
    • (1980) Math. USSR Izv. , vol.14 , pp. 103-167
    • Nikulin, V.V.1
  • 13
    • 0000429325 scopus 로고
    • Categories derivées
    • Springer-Verlag
    • J. L. Verdier, "Categories derivées," In: Lecture Notes Math., Vol. 569, Springer-Verlag (1977).
    • (1977) Lecture Notes Math. , vol.569
    • Verdier, J.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.